• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 2 fuera de 13 páginas
Examen

ATI Pharmacology

Document preview thumbnail
Vista previa 2 fuera de 13 páginas

Nurse is caring for pt who is experiencing acute EtOH w/drawl. For which of following pt outcomes should nurse administer chlordiazepoxide? - Prevent delirium tremens The client should take chlordiazepoxide to prevent delirium tremens during acute alcohol withdrawal. Nurse is teaching pt about use of risedronate for treatment of osteoporosis. Nurse should identify which of following statements as an indicaiont about pt understands teaching? - "I should sit up for 30 minutes after taking the risedronate." Sitting upright for at least 30 min after taking risedronate will reduce the adverse gastrointestinal effects of esophagitis and dyspepsia. Risedronate is contraindicated for a client who cannot sit or stand upright for this length of time. Nurse is assessing pt 1 hr after administering morphine for pain Nurse should identify which of following findings as best indication that morphine has been effective? - The client rates pain as 3 on a scale from 0 to 10. The client's description of the pain is the most accurate assessment of pain. Nurse is administering donepezil to a pt who has Alzheimer's disease. Which of following findings should nurse report to provider immediately? - Dyspnea When using the airway, breathing, circulation approach to client care, the nurse should report the adverse effect of dyspnea, caused by bronchoconstriction, to the provider first. Bronchoconstriction, dyspepsia, diarrhea, and dizziness are caused by the increase in acetylcholine levels, which is a primary effect of donepezil. Nurse is caring for pt who is taking acetazolamide for chronic open-angle glaucoma. For which of following adverse effects should nurse instruct pt to monitor and report? - Tingling of fingers The nurse should instruct the client to report the adverse effect of paresthesia, a tingling sensation in the extremities, when taking acetazolamide. Nurse is teaching pt who is to start taking hydrocodone w/ acetaminophen tablets for pain. Which of following information should nurse include in teaching? - Decreased respirations might occur.


Información del documento

Subido en
27 de diciembre de 2023
Número de páginas
13
Escrito en
2023/2024
Tipo
Examen
Contiene
Preguntas y respuestas
$8.49

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Vendido
6
Seguidores
5
Artículos
2235
Última venta
1 año hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes

Ups! No podemos cargar tu documento ahora. Inténtalo de nuevo o contacta con soporte.